Hail, Page
- When
- June 27, 4:40 PM CST
- Where
- Page County, 6 mi NE of Essex
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.900, -95.217
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 27, 2:01 PM CST, 2 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 301 PM CDT TUE JUN 27 2006 .DISCUSSION... SHORT TERM...TONIGHT AND WEDNESDAY. WATER VAPOR IMAGERY SHOWED POSSIBLE JET STREAK CI BAND MOVG FAIRLY QUICKLY SSE INTO ERN NEBRASKA EARLY TUE AFTN AHEAD OF SUBTLE EMBEDDED SHORTWAVE TROUGH IN NERN SD/WCNTRL MN AREA. WEAK SFC FRONT/TROUGH SPIT THE CWA WEST TO EAST AT 19Z AND THE AFOREMENTIONED UPPER SYSTEM AND WEAK SFC CONVERGENCE ALONG BOUNDARY AIDED IN CONVECTION DVLPG NEAR BOUNDARY ACROSS CWA. EXPECT ACTIVITY TO INCREASE A BIT MORE THROUGH THE LATE AFTN HOURS...BUT MEAGER LOW LVL DWPTS...40S TO AROUND 50 AT THE SFC AND 5 OR LESS C AT 850...IS LIMITING INSTABILITY AND COVERAGE SOMEWHAT. BOUNDARY IS FORECAST BY NAM/GFS TO SAG INTO SRN ZONES TNGT BEFORE STALLING OUT SO WILL CARRY SMALL POPS ALL NGT S TO ACCOUNT FOR FRONT AND THE ERN SD/WRN MN TROUGH. DID NOT INCLUDE POPS ATTM FAR NRN ZONES ALTHOUGH WEAK RETURN JET AND A BIT OF INSTABILITY/THETA E ADVCTN AT 850 MB IS FCST OVR SAND HILLS LATER TNGT. APPEARS BOUNDARY WL RMN OVR FAR SOUTHERN ZONES ON WEDNESDAY AND BUFKIT SHOWED MINIMAL/NO CAPPING WITH HTG OVER FAR SERN NEBR. THUS INSERTED SMALL POPS SRN ZONES. COOLING BEHIND FRONT MINIMAL...AND DID BOOST HIGHS A BIT BUT NOT QUITE AS WARM AS GFS THOUGH. NAM/GFS BEGIN DIVERGING WITH FRONT ON THURSDAY AS NAM SHARPENS IT UP AND SAGS IT A BIT S ON WHILE GFS BEGINS WASHING IT OUT AND LIFTING IT NEWD. GENERALLY WENT WITH A BLEND IN CURRENT FORECAST AND KEPT TEMPS A BIT BELOW GFS...BUT DECENT AGREEMENT ON GFS ENSEMBLES IN THU/FRI PD IN TILTING UPPER RIDGE EWD TWD CNTRL PLAINS SO CONTINUED WARMUP INTO FRIDAY AND RAISED BOTH MAX AND MIN TEMPS INTO SAT. FLOW OVR PLAINS FLATTENS THIS WEEKEND AS A TROUGH SWINGS THROUGH CANADA AND UPPER RIDGE BEGINS RELOADING OVR WRN U.S. THIS SHOULD ALLOW A CDFNT INTO THE CWA AND THE FRONT COMBINED WITH COOLING TEMPS ALOFT SHOULD ALLOW FOR INCREASING PCPN CHCS OVR THE CWA. THE QUESTION IS WHEN. ECMWF HAS HAD A BIT MORE CONSISTENCY IN ADVERTISING SHIFTING RIDGE AND WARMUP THIS COMING FRI/SAT...AND REMAINS SLOWER WITH NEXT FRONT...IN FACT 12Z RUN DOES NOT BRING FROPA TO SERN ZONES UNTIL 12Z TUE. FOR NOW KEPT SATURDAY THE WARMEST WITH A GRADUAL COOL DOWN INTO MON/TUE. ALSO KEPT BLANKET POPS SATURDAY THROUGH MONDAY BUT CENTERED HIGHEST ON THE SUNDAY PERIOD TO ACCOUNT FOR PBSL MCS GFS DVLPD SAT NGT AND/OR FRONTAL PASSAGE INTO HEART OF CWA PER ECMWF. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 423 PM CDT TUE JUN 27 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-281146- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 423 PM CDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA .DAY ONE...TONIGHT AND WEDNESDAY ISOLATED THUNDERSTORMS WILL CONTINUE THIS EVENING...MAINLY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AND ISOLATED LARGE HAIL TO THE SIZE OF QUARTERS IS POSSIBLE THROUGH THE EVENING HOURS. AS THE SUN GOES DOWN BY LATE EVENING...THE INSTABILITY IS EXPECTED TO DECREASE AND THUNDERSTORMS SHOULD DIMINISH IN COVERAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS WILL GENERALLY BE LIMITED TO THE OVERNIGHT HOURS ACROSS MOST OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. BOUSTEAD
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 2 W UNADILLA 40.68N 96.31W
06/27/2006 E1.00 INCH OTOE NE TRAINED SPOTTER
&&
JBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 NE WEEPING WATER 40.91N 96.08W
06/27/2006 E0.88 INCH CASS NE PUBLIC
&&
JBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL BURR 40.54N 96.30W
06/27/2006 E0.75 INCH OTOE NE TRAINED SPOTTER
&&
JBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
447 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 NE STERLING 40.50N 96.32W
06/27/2006 E0.88 INCH JOHNSON NE PUBLIC
&&
JBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
508 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL BARADA 40.22N 95.58W
06/27/2006 E0.88 INCH RICHARDSON NE CO-OP OBSERVER
&&
JBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
529 PM CDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL ADAMS 40.46N 96.51W
06/27/2006 E0.88 INCH GAGE NE TRAINED SPOTTER
&&
JBThe Omaha radar (KOAX), 107 km away, was scanning. The volume nearest the first event began at 22:37 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2006Every state in 2006This day in weather historyWarnings in Iowa, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515504.